# SDR B4VR201706070002

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: General aviation
- Aircraft: N4174B
- Make and model: Diamon DA 40
- Aircraft serial: 40932
- Aircraft time: 8,684 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Delaminated
- Location: Wing
- Part time: 8,639 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DELAMINATED AREAS NOTED ALONG THE FORWARD AND AFT SIDES OF THE AFT (MAIN) CARRY THROUGH SPAR.  VARIOUS SIZES AND LOCATIONS NOTED.  PICTURES SENT TO SDR PROGRAM MANAGER.
